# SDR SWIA201230715

- Difficulty date: May 6, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 28,466 hours, 39,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ON SIDE WALL AND CEILING ARE OUT.  (FLT 7757)  REPLACED NR 3 ELBP.  PN D366-04-001  SN OFF 176
